| Model Number |
2C6255 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Blocked Connection (2888)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3/d10: event date: the one event occurred on 07/15/2025.E1: initial reporter address: (b)(6).E1: initial reporter postal code: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that at least ten (10) units of clearlink system continu-flo solution sets leaked.The issue was further described as, the device leaked from the port 4 (clearlink) when the intravenous tubing was spiked with the solution bag.Additionally, male luer adapter (port 9) which connects to the angiocatheter, was found to be locked and could not be attached to the intravenous (iv) catheter.In one instance, this occurred when bag was spiked with the unspecified bag containing lactated ringers and the port 9 was locked too tightly to luer on to iv catheter.The tubings were replaced to resolve the issue.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information: h11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The devices were discarded; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.